# SDR HEEA0014559

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 124043
- Condition: Unservicable
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE SIDE MARKINGS FADED.
